sry that im doin so much posts at the moment, i can't really figure out what is goin on at the moment, the search wasn's successful too...
my liver enzymes are a little bit to high so my llmd said that i should do 1 week mono flagyl.
i will start that tomorrow.. but:
since i stopped my babesia meds on friday my brain is going crazy.. yesterday was an awful day.. i had these strange psychoflashes.. derealization etc.. today the same thing.. on my third ABx free day..
now im asking myself, how fast do u slideback when u do a abx break??! im treating since april 2009 constantly with little breaks (1 week for example).
Posts: 371 | From velocity of light | Registered: Sep 2009
| IP: Logged |
I think it varies for people, and won't be surprised to hear different lengths of time based on what coinfections they have, which Borrelia have infected them, how long they have been infected, and other factors.
In my case, I was bitten and very ill at first and was on antibiotics for nearly two years when I went off of them and was able to return to work full time. I was nearly at my pre-Lyme health without antibiotics for almost a year before I went back to work, then over the course of several months of full time work my health began to deteriorate.
I'm now too fatigued to work and often in pain. I can lie back and type or write and some of my brain fog has cleared with Babesia treatment, but I still get fatigued even when I try to intensely think about something or engage in prolonged discussions with people.
I don't know how it is for other people, but talking is more tiring than online chat, and writing an email or blog post is harder than just reading something. It'd be interesting to see where people's experiences overlap with this.
IP: Logged |
If youre already having more symptoms get back on the meds ASAP. It means its getting worse and time is very precious. Liver enzymes can be above the normal range and you can still be ok. Mine were high for almost a year and it wasn't a big deal.
If you went off meds, and are feeling worse then go back on right away!
Posts: 841 | From CA | Registered: Apr 2010
| IP: Logged |
I have been off abx for about 4 weeks now and my symptoms have been creeping back. I was symptom free for two months prior to stopping. I hate this f'n illness. I treated for 9 months without missing a day and now I'm back to the drawing board.
Don't get too discouraged because there are other people fighting the same fight as you. Good luck to you!
I stopped abx after my symptoms were almost gone, besides a little headache that would come and go.
If I could take that back, I would. Stopping meds was the worst mistake I have ever made.
A few days of a drug break when you are overwhelmed with sx is ok, IMO and that of my former LLMD.
I use 1 or 2 days sometimes to relieve herxes. On those days I take benadryl and never stop my supplements. Any more time than that, and I am back to retreating everything from square one.
Posts: 151 | From SW US | Registered: Feb 2009
| IP: Logged |